# SDR 95ZZZX4031

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 3040026
- Condition: Bore Oversize
- Location: Gas Gen Agb
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE HOUSING WAS RECEIVED FROM PWC AFTER THEY REPAIRED THE HOUSING AND REINSPECTED ALL BEARING BORES.  THE BEARING BORES WERE MEASURED BY DTS INSPECTION DEPARTMENT AND FOUND OUT OF TOLERANCE. (OVERSIZED).  PART RETURNED TO PWC FOR REWORK AND/OR REPAIR.
